# SDR DALA2016071105208

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 46,108 hours, 22,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  SEVERAL EMERGENCY AISLE LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AN REPLACED THE CHARGER IAW AMM 33-51. OPERATIONAL TESTED OK.
